# SDR AUS20020608

- Difficulty date: June 7, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 4204200
- Condition: Broken
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR ARM BROKEN AND BENT.
